# SDR TSAA9553029

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BS 578, LT FRAME INBD FLANGE CRACKED BETWEEN S-16L AND S-17L.  REPAIRED PER ECO 1567 DEV. HR 1.  AIRCRAFT RETURNED TO SERVICE.  (X)
